Approximation of analytic functions by Bessel functions of fractional order

  • S.-M. Jung College Sci. and Technology, Hongik Univ., Korea


We solve the inhomogeneous Bessel differential equation $$x^2y''(x) + xy'(x) + (x^2 - \nu^2)y(x) = \sum^{\infty}_{m=0} a_mx^m$$, where $\nu$ is a positive nonintegral number, and use this result for the approximation of analytic functions of a special type by the Bessel functions of fractional order.
How to Cite
Jung, S.-M. “Approximation of Analytic Functions by Bessel Functions of Fractional Order”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 12, Dec. 2011, pp. 1699-0,
Research articles